MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXB083902A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On october 7, 2025, a patient underwent a physician-modified endovascular graft (pmeg) procedure in which a gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) was utilized in the celiac artery.The specific primary aortic component used during the procedure was not identified.It was reported during the intervention, the vbx device was initially advanced through the fenestration (¿gate¿) using a sheath.The sheath was then retracted to prepare the device for deployment.The physician made two positioning adjustments.On the second attempt, while retracting the device, the stent became hung up on the gate and subsequently dislodged from the balloon catheter.The dislodged stent settled between the endograft and the native vessel wall within the aortic lumen.Reportedly, the dislodged device posed no clinical risk to the patient and the vbx device was left in place within the aortic space.It was reported there was no impact to the patient.
 
Additional Manufacturer Narrative
The following patient information was asked to the physician but was not available:- initials, gender, age, weight, date of birth, comorbidities, medications a1: no patient specific details have been provided.Therefore, the patient identifier (in confidence) reflect the gore internal case number.A review of the manufacturing records indicated the device met pre-release manufacturing specifications.Neither clinical images enabling direct assessment of product performance nor the product itself were returned for evaluation.The cause of the stent dislodgement is determined to be procedure related due to interaction between the aortic component fenestration and stent, based on the reported "stent became hung up on the gate and subsequently dislodged from the balloon catheter".The cause of the reported potential malfunction is determined to be procedure related; therefore, this investigation is complete.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23413969
Report Number2017233-2025-06753
Device Sequence Number18749774
Product Code PRL
UDI-Device Identifier00733132658725
UDI-Public(01)00733132658725(17)280302
Combination Product (Y/N)Y
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBXB083902A
Device Lot Number30215865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown